IDEAS home Printed from https://ideas.repec.org/
MyIDEAS: Log in (now much improved!) to save this article

On The Role Of Tax Subsidy Scheme In Money Search Models

Listed author(s):
  • Kazuya Kamiya
  • Takashi Shimizu

This article investigates the roles of policy in search models with divisible money. Recently, real indeterminacy of stationary equilibria has been found in both specific and general search models with divisible money. Thus if we assume the divisibility of money, it would be quite difficult to make accurate predictions of the effects of simple monetary policies. Therefore, in this article, we introduce a certain tax subsidy scheme and show that this is effective in selecting a determinate efficient equilibrium. In other words, for a given efficient equilibrium and for any real number δ > 0 , a certain tax subsidy scheme induces a locally determinate equilibrium within the δ-neighborhood of the given equilibrium. Moreover, the size of the tax subsidy can be arbitrarily small. Copyright 2007 by the Economics Department Of The University Of Pennsylvania And Osaka University Institute Of Social And Economic Research Association.

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.

File URL: http://www.blackwell-synergy.com/doi/abs/10.1111/j.1468-2354.2007.00438.x
File Function: link to full text
Download Restriction: Access to full text is restricted to subscribers.

As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.

Article provided by Department of Economics, University of Pennsylvania and Osaka University Institute of Social and Economic Research Association in its journal International Economic Review.

Volume (Year): 48 (2007)
Issue (Month): 2 (05)
Pages: 575-606

as
in new window

Handle: RePEc:ier:iecrev:v:48:y:2007:i:2:p:575-606
Contact details of provider: Postal:
160 McNeil Building, 3718 Locust Walk, Philadelphia, PA 19104-6297

Phone: (215) 898-8487
Fax: (215) 573-2057
Web page: http://www.econ.upenn.edu/ier
Email:


More information through EDIRC

Order Information: Web: http://www.blackwellpublishing.com/subs.asp?ref=0020-6598 Email:


References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:

as
in new window


  1. Rao Aiyagari, S. & Wallace, Neil & Wright, Randall, 1996. "Coexistence of money and interest-bearing securities," Journal of Monetary Economics, Elsevier, vol. 37(3), pages 397-419, June.
  2. Akihiko Matsui & Takashi Shimizu, 2005. "A Theory Of Money And Marketplaces," International Economic Review, Department of Economics, University of Pennsylvania and Osaka University Institute of Social and Economic Research Association, vol. 46(1), pages 35-59, 02.
  3. Green, Edward J. & Zhou, Ruilin, 1998. "A Rudimentary Random-Matching Model with Divisible Money and Prices," Journal of Economic Theory, Elsevier, vol. 81(2), pages 252-271, August.
  4. Camera, Gabriele & Corbae, Dean, 1999. "Money and Price Dispersion," International Economic Review, Department of Economics, University of Pennsylvania and Osaka University Institute of Social and Economic Research Association, vol. 40(4), pages 985-1008, November.
  5. Edward J. Green & Ruilin Zhou, 2002. "Dynamic Monetary Equilibrium in a Random Matching Economy," Econometrica, Econometric Society, vol. 70(3), pages 929-969, May.
  6. Zhou, Ruilin, 1999. "Individual and Aggregate Real Balances in a Random-Matching Model," International Economic Review, Department of Economics, University of Pennsylvania and Osaka University Institute of Social and Economic Research Association, vol. 40(4), pages 1009-1038, November.
  7. Kazuya Kamiya & Noritsugu Morishita & Takashi Shimizu, 2005. "On the existence of single-price equilibria in a matching model with divisible money and production cost," International Journal of Economic Theory, The International Society for Economic Theory, vol. 1(3), pages 219-231.
  8. Kazuya Kamiya & Takashi Shimizu, 2004. "Real Indeterminacy of Stationary Equilibria in Matching Models with Media of Exchange," CIRJE F-Series CIRJE-F-167, CIRJE, Faculty of Economics, University of Tokyo.
Full references (including those not matched with items on IDEAS)

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

When requesting a correction, please mention this item's handle: RePEc:ier:iecrev:v:48:y:2007:i:2:p:575-606. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Wiley-Blackwell Digital Licensing)

or ()

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.

This information is provided to you by IDEAS at the Research Division of the Federal Reserve Bank of St. Louis using RePEc data.